# SDR SWAA2022021191585

- Difficulty date: March 8, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* (AFT CARGO) CORROSION AROUND FASTENER HOLES ON L-ANGLE ON LOWER MAIN SILL R/H BETWEEN STA. 767 AND 790 RBL 21.0 / REMOVED AREAS 2EA AREA 1 IS 2.35'L X .90'W AREA 2 IS 2.30'L X .90W BOTH FROM AROUND FASTENER HOLES BOTH FOUND OUT OF LIMITS IAW SRM 51-10-02-0G-0 STEP 9-C LOCATED AND DRILLED NEW 'L' ANGLE P.O.# 7560094-04 P/N# 146A8123U20 I.A.W. SRM 51-40-02-0G-0 AND DRAWING # 146A8125 INSTALLED NEW 'L' ANGLE IAW SRM 51-40-02-0G-0 AND DRAWING # 146A8125 80644U 13MAR18
